# SDR CALA2023060901789

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 98,394 hours, 17,619 cycles
- Engine: Pwa PW4077
- Engine time: 15,644 hours, 1,881 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, R, Y
- Precautionary procedure: C

## Discrepancy

ON INITIAL TAKEOFF ROLL USING A-T, AT ABOUT MID POWER RANGE, THE RIGHT ENGINE FAILED TO CONTINUE TO ACCEL AND CREW HEARD COMPRES SOR STALL INCL WHITE EXAUST FUMES DURING FAILURE. THEY REPORTED NO ENGINE EXCEEDANCES. STATUS PAGE SHOWS "ENG CONTROL R" AND "EN G EEC C1 R". EXTERNAL VISUAL CHECK AT TAILPIPE SURROUNDINGS SHOW S EVIDENCE OF FAILURE AND OR OVERHEAT. PICS TO FOLLOW. ATTACHED PHOTO OF RIGHT SIDE PYLON HEAT DAMAGE NUMBER 2 ENGINE. PICS OF MAT FAILURE MESSAGES INCL INITIAL OPENED T/R AND FOUND DEBRIS FALLING DOWN. REF FIM 71-05 TASK 819 C (14), REMOVED BORO PLUG AP-2, AP-5 AND CRANK PAD COVER FOR INSPECTION. ENG #2 ESN 777043- BOROSCOPED HPC STG 5, 6,10 PER AMM THIS LOG PAGE IS SDR REPORTABLE ITEM, ESFR FILING IS REQUIRED. L 72-00-00-290-823-N01- FOUND CATASTROPHIC INTERNAL DAMAGE TO ALL OG PAGE 4796536 IS CREATED FOR ESFR REPORTING. STAGES AND VANES. UNABLE TO ROTATE HPC. RVI PICS UPLOADED
